Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 138

All articles in this issue are freely accessible.

Random walks. I
Donald S. Ornstein.
Trans. Amer. Math. Soc. 138 (1969), 1-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238399
Random walks. II
Donald S. Ornstein.
Trans. Amer. Math. Soc. 138 (1969), 45-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Extensions of D. Jackson’s theorem on best complex polynomial mean approximations
J. L. Walsh and E. B. Saff.
Trans. Amer. Math. Soc. 138 (1969), 61-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241662
On the metamathematics of rings and integral domains
Bruno Scarpellini.
Trans. Amer. Math. Soc. 138 (1969), 71-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239941
Vector bundles over orbit manifolds
Denis Sjerve.
Trans. Amer. Math. Soc. 138 (1969), 97-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238345
A variational method for functions of bounded boundary rotation
Bernard Pinchuk.
Trans. Amer. Math. Soc. 138 (1969), 107-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237761
Minimal first countable topologies
R. M. Stephenson.
Trans. Amer. Math. Soc. 138 (1969), 115-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238261
Monotonicity of solutions of Volterra integral equations in Banach space
Avner Friedman.
Trans. Amer. Math. Soc. 138 (1969), 129-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242024
Extreme positive operators on $C(X)$ which commute with given operators
George Arthur Converse.
Trans. Amer. Math. Soc. 138 (1969), 149-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243371
On $H$-closed and minimal Hausdorff spaces
Jack Porter and John Thomas.
Trans. Amer. Math. Soc. 138 (1969), 159-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238268
Bounded approximation by polynomials whose zeros lie on a circle
Charles Kam-tai Chui.
Trans. Amer. Math. Soc. 138 (1969), 171-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237795
Local mapping relations and global implicit function theorems
Werner C. Rheinboldt.
Trans. Amer. Math. Soc. 138 (1969), 183-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240644
Hermitian forms. I
H. P. Allen.
Trans. Amer. Math. Soc. 138 (1969), 199-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238876
On quasiconformal mappings which keep the boundary points fixed
Edgar Reich and Kurt Strebel.
Trans. Amer. Math. Soc. 138 (1969), 211-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237778
Free differentiable actions of $S^{1}$ and $S^{3}$ on homotopy $11$-spheres
Hsu-tung Ku and Mei-chin Ku.
Trans. Amer. Math. Soc. 138 (1969), 223-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238354
On Schwarz’s lemma and inner functions
Stephen D. Fisher.
Trans. Amer. Math. Soc. 138 (1969), 229-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240302
Flat regular quotient rings
Vasily C. Cateforis.
Trans. Amer. Math. Soc. 138 (1969), 241-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238899
The homology of symmetric products
R. James Milgram.
Trans. Amer. Math. Soc. 138 (1969), 251-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242149
The tensor product of semigroups
Pierre-Antoine Grillet.
Trans. Amer. Math. Soc. 138 (1969), 267-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237687
The tensor product of commutative semigroups
Pierre-Antoine Grillet.
Trans. Amer. Math. Soc. 138 (1969), 281-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237688
Solving sequential conditions by finite-state strategies
J. Richard Büchi and Lawrence H. Landweber.
Trans. Amer. Math. Soc. 138 (1969), 295-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280205
On the dimension theory of overrings of an integral domain
Jimmy T. Arnold.
Trans. Amer. Math. Soc. 138 (1969), 313-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238824
Modules over polydisc algebras
Walter Rudin and E. L. Stout.
Trans. Amer. Math. Soc. 138 (1969), 327-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241695
On the Wedderburn principal theorem
D. J. Rodabaugh.
Trans. Amer. Math. Soc. 138 (1969), 343-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330240
Extremal structure of well-capped convex sets
L. Asimow.
Trans. Amer. Math. Soc. 138 (1969), 363-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240586
$K_{1}$ of some abelian categories
Leslie G. Roberts.
Trans. Amer. Math. Soc. 138 (1969), 377-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251109
Uniqueness theorems for convolution-type equations
J. S. Byrnes and D. J. Newman.
Trans. Amer. Math. Soc. 138 (1969), 383-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238035
Extremal quasiconformal mappings with prescribed boundary values
Richard S. Hamilton.
Trans. Amer. Math. Soc. 138 (1969), 399-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245787
Locally weakly flat spaces
O. G. Harrold and C. L. Seebeck.
Trans. Amer. Math. Soc. 138 (1969), 407-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239597
Straightening-out and semirigidity in associative algebras
Francis J. Flanigan.
Trans. Amer. Math. Soc. 138 (1969), 415-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237574
Abstract first order computability. I, II
Yiannis N. Moschovakis.
Trans. Amer. Math. Soc. 138 (1969), 427-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244045
Abstract first order computability. II
Yiannis N. Moschovakis.
Trans. Amer. Math. Soc. 138 (1969), 465-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On finitely generated flat modules
Wolmer V. Vasconcelos.
Trans. Amer. Math. Soc. 138 (1969), 505-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238839